# SDR FDEA201811073377

- Difficulty date: November 7, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73257
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT STA1260 48RBL SEAT TRACK LOBE WORN. REMOVED AND REPLACED SEAT TRACK ON MAIN DECK COMPT AT EXISTING SPLICE FROM APPROX STATION 1246 TO STATION 1330, 48 RBL REF SRM 53-70-00 FIG 1 VOL 1, SRM 51-31-01 VOL 2 AND DWG SR10-53-002.
